I'm so sorry you're having these problems. When I read your post it reminded me of a radio pragramme I listened to recently about
post-traumatic shock caused by being in intensive care units. People have such horrifying things done to them - necessarily and with the best motives, of course - when they're partially sedated and in pain, unable to understand what's going on and with no grasp of time. I'm not surprised you're having problems with all this! Six weeks is not long to begin to adjust to the shock of it all. It's good to hear that you're seeing a psychiatrist soon and will be getting some support. Being on your own all day long is hard. Life is strange...there you are minding your own business and the next thing you know you're knocked for six...I know that's trite but it often occurs to me and I only have a problem with tachycardia.
I'm afraid there are parts of your post that I couldn't follow. What are bivads and vads? Excuse my ignorance. Is there any more treatment you could have in future?
Anyway, let us know how you are getting on, we are a pretty friendly lot on here.
Best wishes, Juliette
Post Edited (Juliette1) : 10/5/2006 9:07:51 AM (GMT-6)